MathSciNet Relay Station
MathSciNet bibliographic data
MR1367177 (97c:90058) 90B80 (05C90)
Chepoi, Victor A multifacility location problem on median spaces. Discrete Appl. Math. 64 (1996), no. 1, 1–29.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement